# SDR SWIA202158509

- Difficulty date: March 17, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH SLAT TRACK 3-3  HAS MULIPLE NICKS ON THE FWD FACE RAIL AND THE AFT FACE L/E RAILS. (AREAS MARKED).     (C-CHECK RO 5/25/2021)    REMOVED FLAT SPOT / PITTING FROM THE LH SLAT TRACK 3-3, MATERIAL LOSS FOUND TO BE WITHIN LIMITS REF MHIRJ REO 690-57-42-797 REV -- DATED 2021-03-29. ALL CHECKS ARE GOOD. SEE CONTINUATION CARD FOR MAINTENANCE PERFORMED. COMPLIED WITH TASK CARD 51-900-1002-SKY
